# SDR OZCA2024004641

- Difficulty date: August 12, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N641BC
- Make and model: Saab SF340A
- Aircraft serial: 069
- Aircraft time: 35,308 hours, 34,019 cycles
- Engine: Ge CT75A2
- Engine time: 43,088 hours, 42,843 cycles
- Propeller: Rotol R389*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, SEVERAL LOUD BANGS WERE HEARD FROM THE RH ENGINE WITH VIBRATIONS. MAJOR FLUCTUATIONS ON THE TORQUE AND ITT. OVERTEMP LIGHT CAME ON FOR APPROX. 5 SECONDS. TORQUE SET AT 40% THEN REDUCED TO 20%. ENGINE STABILIZED AROUND 30% TORQUE. AIRCRAFT DECLARED AN EMERGENCY LANDING AT KMIA AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED ENGINE USING A BORESCOPE WITH NO DAMAGE NOTED AND PERFORMED AMM OVERTEMP PROCEDURES. FDR DATA WAS DOWNLOADED AND ANALYZED. WAITING ON DATA ANALYSIS FROM GE TO DETERMINE NEXT ACTION.
